Jump to content

Drugs store warning sheets not all the same.. look up your drugs


btdt
 Share

Recommended Posts

http://www.thestar.com/news/gta/2013/12/17/diane35_family_whose_daughter_died_after_taking_drug_sues_shoppers_drug_mart.html

 

Marit McKenzie 18 died of side effects from an acne drug called Diane-35 Marit a university student complaints 

She died after suffering 4 cardiac arrests, a massive pulmonary embolism and brain hemorrhaging... 

 

"The week before her death, Marit McKenzie complained to her family doctor, but her condition was chalked up to school-related stress. Routine blood work was ordered but it came back normal, the Star learned after interviewing Dr. Dubravka Rakic, who prescribed Diane-35 to McKenzie.

 

She tried to get help from her family doctor who put symptoms down to school stress her blood work came back find. 

http://www.thestar.com/life/health_wellness/2013/10/19/calgary_teen_was_slowly_dying_and_didnt_know_it.html

 

 

 

The family is suing the drug store shoppers drug mart here in Canada.   The maximum they can sue for is 85 thousand. 

 

All drugs store warnings are not the same so look up your drugs. 

Statement from this drug store.

 

"“We restrict to a maximum of six side effects on all drugs,” explains Raymond Chevalier, the president of Les Consultants Vigilance Santé, which is based just outside of Montreal. The information is poured into an electronic database that is accessed by Shoppers stores across the country.

“We select the most prevalent, the ones most likely to occur, the ones the patient can identify . . . The purpose here is not to frighten anyone,” said Chevalier, who is also a pharmacist."

 

 

WARNING THIS WILL BE LONG
Had a car accident in 85
Codeine was the pain med when I was release from hosp continuous use till 89
Given PROZAC by a specialist to help with nerve pain in my leg 89-90 not sure which year
Was not told a thing about it being a psych med thought it was a pain killer no info about psych side effects I went nuts had hallucinations. As I had a head injury and was diagnosed with a concussion in 85 I was sent to a head injury clinic in 1990 five years after the accident. I don't think they knew I had been on prozac I did not think it a big deal and never did finish the bottle of pills. I had tests of course lots of them. Was put into a pain clinic and given amitriptyline which stopped the withdrawal but had many side effects. But I could sleep something I had not done in a very long time the pain lessened. My mother got cancer in 94 they switched my meds to Zoloft to help deal with this pressure as I was her main care giver she died in 96. I stopped zoloft in 96 had withdrawal was put on paxil went nutty quit it ct put on resperidol quit it ct had withdrawal was put on Effexor... 2years later celexa was added 20mg then increased to 40mg huge personality change went wild. Did too fast taper off Celexa 05 as I felt unwell for a long time prior... quit Effexor 150mg ct 07 found ****** 8 months into withdrawal learned some things was banned from there in 08 have kept learning since. there is really not enough room here to put my history but I have a lot of opinions about a lot of things especially any of the drugs mentioned above.
One thing I would like to add here is this tidbit ALL OPIATES INCREASE SEROTONIN it is not a huge jump to being in chronic pain to being put on an ssri/snri and opiates will affect your antidepressants and your thinking.

As I do not update much I will put my quit date Nov. 17 2007 I quit Effexor cold turkey. 

http://survivingantidepressants.org/index.php?/topic/1096-introducing-myself-btdt/

There is a crack in everything ..That's how the light gets in :)

Link to comment
Share on other sites

""Marit’s doctor, Dubravka Rakic, said she didn’t realize Health Canada had issued three safety warnings regarding Diane-35 in the past decade""

 

And wny not doc?   That is your damm job to know which you failed big time at.

 

Instead, you used a cop out excuse of blaming stress instead of being inquisitive about your patient's situation.  Shame on you.

 

CS

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to comment
Share on other sites

Shame plenty of that to go around  indeed why not pull the drug rather than let young healthy people die... acne was not going to kill her.

WARNING THIS WILL BE LONG
Had a car accident in 85
Codeine was the pain med when I was release from hosp continuous use till 89
Given PROZAC by a specialist to help with nerve pain in my leg 89-90 not sure which year
Was not told a thing about it being a psych med thought it was a pain killer no info about psych side effects I went nuts had hallucinations. As I had a head injury and was diagnosed with a concussion in 85 I was sent to a head injury clinic in 1990 five years after the accident. I don't think they knew I had been on prozac I did not think it a big deal and never did finish the bottle of pills. I had tests of course lots of them. Was put into a pain clinic and given amitriptyline which stopped the withdrawal but had many side effects. But I could sleep something I had not done in a very long time the pain lessened. My mother got cancer in 94 they switched my meds to Zoloft to help deal with this pressure as I was her main care giver she died in 96. I stopped zoloft in 96 had withdrawal was put on paxil went nutty quit it ct put on resperidol quit it ct had withdrawal was put on Effexor... 2years later celexa was added 20mg then increased to 40mg huge personality change went wild. Did too fast taper off Celexa 05 as I felt unwell for a long time prior... quit Effexor 150mg ct 07 found ****** 8 months into withdrawal learned some things was banned from there in 08 have kept learning since. there is really not enough room here to put my history but I have a lot of opinions about a lot of things especially any of the drugs mentioned above.
One thing I would like to add here is this tidbit ALL OPIATES INCREASE SEROTONIN it is not a huge jump to being in chronic pain to being put on an ssri/snri and opiates will affect your antidepressants and your thinking.

As I do not update much I will put my quit date Nov. 17 2007 I quit Effexor cold turkey. 

http://survivingantidepressants.org/index.php?/topic/1096-introducing-myself-btdt/

There is a crack in everything ..That's how the light gets in :)

Link to comment
Share on other sites

  • 2 years later...

"The family of Marit McKenzie, 18, a first-year university of Calgary student who died after suffering four cardiac arrests, a massive pulmonary embolism and brain hemorrhaging in late January, is seeking $85,000 in damages and legal costs. That is the maximum allowable in Alberta for such a loss."

 

A change in the law may be the only way to stop this foolishness... the amounts companies pay for damages caused are simply way too low... we need to change the laws to reflect the obscene profits these companies pull in... 85 grand is not high enough to bat the eye of pharma... or shoppers for that matter... 

 

Gov't for the people is long dead... it may well be far to later for resuscitation 

WARNING THIS WILL BE LONG
Had a car accident in 85
Codeine was the pain med when I was release from hosp continuous use till 89
Given PROZAC by a specialist to help with nerve pain in my leg 89-90 not sure which year
Was not told a thing about it being a psych med thought it was a pain killer no info about psych side effects I went nuts had hallucinations. As I had a head injury and was diagnosed with a concussion in 85 I was sent to a head injury clinic in 1990 five years after the accident. I don't think they knew I had been on prozac I did not think it a big deal and never did finish the bottle of pills. I had tests of course lots of them. Was put into a pain clinic and given amitriptyline which stopped the withdrawal but had many side effects. But I could sleep something I had not done in a very long time the pain lessened. My mother got cancer in 94 they switched my meds to Zoloft to help deal with this pressure as I was her main care giver she died in 96. I stopped zoloft in 96 had withdrawal was put on paxil went nutty quit it ct put on resperidol quit it ct had withdrawal was put on Effexor... 2years later celexa was added 20mg then increased to 40mg huge personality change went wild. Did too fast taper off Celexa 05 as I felt unwell for a long time prior... quit Effexor 150mg ct 07 found ****** 8 months into withdrawal learned some things was banned from there in 08 have kept learning since. there is really not enough room here to put my history but I have a lot of opinions about a lot of things especially any of the drugs mentioned above.
One thing I would like to add here is this tidbit ALL OPIATES INCREASE SEROTONIN it is not a huge jump to being in chronic pain to being put on an ssri/snri and opiates will affect your antidepressants and your thinking.

As I do not update much I will put my quit date Nov. 17 2007 I quit Effexor cold turkey. 

http://survivingantidepressants.org/index.php?/topic/1096-introducing-myself-btdt/

There is a crack in everything ..That's how the light gets in :)

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy